The Ideal Structures of Crossed Products of Cuntz Algebras by Quasi-Free Actions of Abelian Groups

Research output: Contribution to journalArticle

8 Citations (Scopus)


We completely determine the ideal structures of the crossed products of Cuntz algebras by quasi-free actions of abelian groups and give another proof of A. Kishimoto's result on the simplicity of such crossed products. We also give a necessary and sufficient condition that our algebras become primitive, and compute the Connes spectra and K-groups of our algebras.

Original languageEnglish
Pages (from-to)1302-1338
Number of pages37
JournalCanadian Journal of Mathematics
Issue number6
Publication statusPublished - 2003 Dec
Externally publishedYes


ASJC Scopus subject areas

  • Mathematics(all)

Cite this